# SDR SWAA2015112346377

- Difficulty date: October 4, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CORRODED AT BS 927, BETWEEN LONGERON 29L - 30L.  REPAIRED FORMER IAW SRM.
